# SDR USAA2011070100004

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 69,076 hours, 30,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 889
- Condition: Low Pressure
- Location: Pax Door
- Part time: 37,336 hours, 15,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EES - PASSENGER ENTRY DOOR 1RT ASSIST BOTTLE PRESSURE IS LOW (TEMP 14C PRESS 800 PSI).  SERVICED PASSENGER ENTRY DOOR 1RT ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
